About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 546502, 10 pages
http://dx.doi.org/10.1155/2013/546502
Research Article

Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Eskisehir Yolu 29.Km, 06810 Ankara, Turkey
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah, Saudi Arabia
3Institute of Space Sciences, Magurele-Bucharest, Romania
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
5Department of Mathematics, Faculty of Science, Beni-Suef University, Beni Suef, Egypt

Received 15 April 2013; Accepted 21 May 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific Publishing, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  3. M. D. Ortigueira, “Introduction to fractional linear systems. Part 1: continuous-time case,” IEE Proceedings: Vision, Image and Signal Processing, vol. 147, no. 1, pp. 62–70, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, New York, NY, USA, 2008. View at MathSciNet
  5. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988. View at MathSciNet
  6. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A new Jacobi operational matrix: an application for solving fractional differential equations,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 4931–4943, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Funaro, “Estimates of Laguerre spectral projectors in Sobolev spaces,” in Orthogonal Polynomials and Their Applications, C. Brezinski, L. Gori, and A. Ronveaux, Eds., vol. 9, pp. 263–266, Scientific Publishing, Singapore, 1991. View at MathSciNet
  9. A. H. Bhrawy, A. S. Alofi, and S. S. Ezz-Eldien, “A quadrature tau method for fractional differential equations with variable coefficients,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2146–2152, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Song, F. Yin, X. Cao, and F. Lu, “Fractional variational iteration method versus Adomian’s decomposition method in some fractional partial differential equations,” Journal of Applied Mathematics, vol. 2013, Article ID 392567, 10 pages, 2013. View at Publisher · View at Google Scholar
  11. H. Jafari, H. Tajadodi, and D. Baleanu, “A modified variational iteration method for solving fractional Riccati differential equation by Adomian polynomials,” Fractional Calculus and Applied Analysis, vol. 16, no. 1, pp. 109–122, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. A. Hemeda, “New iterative method: an application for solving fractional physical differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 617010, 9 pages, 2013. View at Publisher · View at Google Scholar
  13. G.-C. Wu and D. Baleanu, “Variational iteration method for fractional calculus: a universal approach by Laplace transform,” Advances in Difference Equations, vol. 2013, article 18, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C. Yang and J. Hou, “An approximate solution of nonlinear fractional differential equation by Laplace transform and adomian polynomials,” Journal of Information and Computational Science, vol. 10, no. 1, pp. 213–222, 2013.
  15. M. Gulsua, Y. Ozturka, and A. Anapalia, “Numerical approach for solving fractional Fredholm integro-differential equation,” International Journal of Computer Mathematics, 2013. View at Publisher · View at Google Scholar
  16. H. S. Nik, S. Effati, S. S. Motsa, and S. Shateyi, “A new piecewise-spectral homotopy analysis method for solving chaotic systems of initial value problems,” Mathematical Problems in Engineering, vol. 2013, Article ID 583193, 13 pages, 2013. View at Publisher · View at Google Scholar
  17. E. H. Doha, A. H. Bhrawy, D. Baleanu, and S. S. Ezz-Eldien, “On shifted Jacobi spectral approximations for solving fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8042–8056, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Maleki, I. Hashim, M. Tavassoli Kajani, and S. Abbasbandy, “An adaptive pseudospectral method for fractional order boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 381708, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Al-Rabtah, S. Momani, and M. A. Ramadan, “Solving linear and nonlinear fractional differential equations using spline functions,” Abstract and Applied Analysis, vol. 2012, Article ID 426514, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. H. Bhrawy, M. M. Alghamdi, and T. M. Taha, “A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line,” Advances in Difference Equations, vol. 2012, article 179, 2012. View at Publisher · View at Google Scholar
  21. S. Yuzbasi, “Numerical solution of the Bagley-Torvik equation by the Bessel collocation method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 3, pp. 300–312, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Shaban, S. Kazem, and J. A. Rad, “A modification of the homotopy analysis method based on Chebyshev operational matrices,” Mathematical and Computer Modelling, vol. 57, pp. 1227–1239, 2013.
  23. K. Parand and S. A. Kaviani, “Application of the exact operational matrices based on the Bernstein polynomials,” Journal of Mathematics and Computer Science, vol. 6, pp. 36–59, 2013.
  24. E. Tohidi, F. Soleymani, and A. Kilicman, “Robustness of operational matrices of differentiation for solving state-space analysis and optimal control problems,” Abstract and Applied Analysis, vol. 2013, Article ID 535979, 9 pages, 2013. View at Publisher · View at Google Scholar
  25. A. H. Bhrawy, D. Baleanu, L. M. Assas, and J. A. Tenreiro Machado, “On a generalized laguerre operational matrix of fractional integration,” Mathematical Problems in Engineering, vol. 2013, Article ID 569286, 7 pages, 2013. View at Publisher · View at Google Scholar
  26. M. El-Kady and A. El-Sayed, “Fractional differentiation matrices for solving fractional orders differential equations,” International Journal of Pure and Applied Mathematics, vol. 84, no. 2, pp. 1–13, 2013.
  27. G. Szego, Orthogonal Polynomials, American Mathematical Society, Providence, RI, USA, 4th edition, 1975.
  28. D. Funaro, Polynomial Approximation of Differential Equations, vol. 8, Springer, Berlin, Germany, 1992. View at MathSciNet
  29. D. K. Dimitrov, F. Marcellán, and F. R. Rafaeli, “Monotonicity of zeros of Laguerre-Sobolev-type orthogonal polynomials,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 80–89, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  30. D. Baleanu, H. Mohammadi, and S. Rezapour, “Positive solutions of an initial value problem for nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 837437, 7 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  31. E. A. Rawashdeh, “Numerical solution of fractional integro-differential equations by collocation method,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 1–6, 2006. View at Publisher · View at Google Scholar · View at MathSciNet